# SDR DALA1139599861

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS AREAS OF CORROSION STA 160 BETWEEN LBL 53 AND BL-0. RII: Y.  REMOVED CORROSION STA 160 BL-0 TO LBL 53, FOUND CRACK LBL 46.  MECHANICALLY MEASURED FOUND MATERIAL LOSS .005.  MATERIAL WITHIN LIMITS PER SRM 53-01 FIG 1 PG 8.  CUT OUT DAMAGE STA 160 LBL 46 IAW DC-9 SRM 51-70-5 PG 4.  FABRICATED & INSTALLED L-ANGLE DOUBLER AND FILLER IAW DC-9 SRM 51-30-5 PG 12.
